# SDR USAA20110309BA017

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Control Panel
- Condition: Inaccurate
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 LOW PRESSURE WAS INDICATED ON THE FLIGHT ATTENDANT PANEL.   MAINTENANCE PERFORMED A CIDS RESET.  SYSTEM OPERATES NORMAL.  NO FAULTS FOUND ON FAP PANEL.
